# SDR 9709229307

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48088
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, UPON GEAR RETRACTION, RED NOSE GEAR LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR AND ALL INDICATIONS WERE NORMAL.  REPLACED THE NOSE GEAR DOWNLOCK SWITCH, GEAR OPERATION AND INDICATION CHECKED OK.
